Alert archive / Ohio / River Flood Warnings in 2015

River Flood Warning 7, NWS Cleveland, OH

March 13, 2015Lucas County, Wood County, Ohio

NWS Cleveland, OH issued this river flood warning at Mar 13, 2015, 9:39 PM EDT for Lucas County, Wood County, Ohio. It took effect at Mar 13, 2015, 11:30 PM EDT. It was in force for 17 hr.

The area

The outline as issued.

The facts

Issued
Mar 13, 2015, 9:39 PM EDT (01:39 UTC)
In effect from
Mar 13, 2015, 11:30 PM EDT
Expired
Mar 14, 2015, 4:10 PM EDT
In force
17 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
Minor

Counties Lucas County, OH, Wood County, OH

The radar

The Detroit radar (KDTX), 138 km from the middle of the area, began a volume at 01:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Maumee River at Waterville (WTVO1).

Action stage
9 ft
Minor stage
11 ft
Moderate stage
15 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04193500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

991 
WGUS41 KCLE 140139
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
939 PM EDT FRI MAR 13 2015

...The National Weather Service in Cleveland has issued a flood 
warning for the following rivers in Ohio...

  Maumee River At Waterville

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC095-173-140939-
/O.NEW.KCLE.FL.W.0007.150314T0330Z-150314T2010Z/
/WTVO1.1.ER.150314T0330Z.150314T1200Z.150314T1410Z.NO/
939 PM EDT FRI MAR 13 2015

The National Weather Service in Cleveland has issued a 

* Flood warning for 
  the Maumee River At Waterville
* From this evening until Saturday afternoon
* At  9:00 PM Friday the stage was...10.7 feet 
* Minor flooding is forecast 
* Flood stage is 11.0 feet 
* Forecast to rise above flood stage tonight and rise to near 11.4
  feet by Saturday morning.The river will fall below flood stage by 
  Saturday afternoon.
* At 11.0 feet...A few riverside cabins in Waterville become 
  threatened. Lowland flooding occurs along with some water 
  inundation on River Road. 

&&

LAT...LON 4148 8376 4171 8348 4167 8345 4154 8371
      4145 8374                       

$$
2 follow-up statements
240 
WGUS81 KCLE 140432
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1232 AM EDT SAT MAR 14 2015

...The flood warning continues for the following rivers in Ohio...

  Scioto River Near Prospect
  Killbuck Creek Near Killbuck
  Eagle Creek At Phalanx Station

...The flood warning continues for the following rivers in Ohio...

  Maumee River At Waterville

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC095-173-141232-
/O.CON.KCLE.FL.W.0007.000000T0000Z-150314T2010Z/
/WTVO1.1.ER.150314T0112Z.150314T0400Z.150314T1410Z.NO/
1232 AM EDT SAT MAR 14 2015

The flood warning continues for
  The Maumee River At Waterville.
* At 12:00 AM Saturday the stage was 11.8 feet. 
* Flood stage is 11.0 feet. 
* Minor Flooding is occurring and minor flooding is forecast.
* Forecast...the river will fall to below flood stage by this 
  afternoon.
* At 12.0 feet...Flooding begins in Side Cut Metropark. The risver is
  out of banks in Waterville and Bowling Green. 
* At 11.0 feet...A few riverside cabins in Waterville become 
  threatened. Lowland flooding occurs along with some water 
  inundation on River Road. 
* At 9.0 feet...Flooding occurs in lowland areas near the river.


&&

LAT...LON 4148 8376 4171 8348 4167 8345 4154 8371
      4145 8374                       

$$

OHC101-141232-
/O.EXT.KCLE.FL.W.0008.150314T0600Z-000000T0000Z/
/PRGO1.1.ER.150314T0600Z.150314T1800Z.000000T0000Z.NO/
1232 AM EDT SAT MAR 14 2015

The flood warning continues for
  The Scioto River Near Prospect.
* until Sunday afternoon.
* At 12:00 AM Saturday the stage was 8.9 feet. 
* Flood stage is 9.0 feet. 
* Minor flooding is forecast.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect. 
  Flooding occurs near Elm Street in northern parts of Prospect.
* At 9.0 feet...Water inundates low portions of Highway 203 north of 
  Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$

OHC075-169-141231-
/O.EXT.KCLE.FL.W.0005.000000T0000Z-000000T0000Z/
/KILO1.1.ER.000000T0000Z.150314T0600Z.000000T0000Z.NO/
1232 AM EDT SAT MAR 14 2015

The flood warning continues for
  The Killbuck Creek Near Killbuck.
* At 12:00 AM Saturday the stage was 15.5 feet. 
* Flood stage is 15.0 feet. 
* Minor Flooding is occurring and minor flooding is forecast.
* Forecast...the river will remain above flood stage and slowly fall
  through Sunday.
* At 16.0 feet...Low lying areas west of Water Street in the Village 
  of Killbuck are flooded. Flooded roads include County Road 621, 
  State Route 60 north, as well as local low lying roads. Holmes 
  county fairgrounds inundated.
* At 15.0 feet...Several low lying roads in Holmes County including 
  County Road 1, Township Road 91, and County Road 621 are flooded.

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$

OHC155-141231-
/O.EXT.KCLE.FL.W.0006.000000T0000Z-150316T0510Z/
/PHAO1.1.ER.150312T2309Z.150314T1900Z.150315T2310Z.UU/
1232 AM EDT SAT MAR 14 2015

The flood warning continues for
  The Eagle Creek At Phalanx Station.
* At 12:00 AM Saturday the stage was 10.6 feet. 
* Flood stage is 9.5 feet. 
* Minor Flooding is occurring and minor flooding is forecast.
* Forecast...the river will rise to near 11.6 feet by this afternoon.
  The river will fall below flood stage by Sunday evening.
* At 11.0 feet...Barclay Messerly Road and McConnell East Roads will 
  be flooded and impassable.
* At 9.5 feet...Barclay Messerly Road south of the Warren Airport in 
  Braceville floods. Other portions of Eagle Creek Road will be 
  threatened.

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$
996 
WGUS81 KCLE 141051
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
651 AM EDT SAT MAR 14 2015

...The flood warning continues for the following rivers in Ohio...

  Nimishillen Creek Near North Industry

...The flood warning continues for the following rivers in Ohio...

  Maumee River At Waterville
  Scioto River Near Prospect
  Killbuck Creek Near Killbuck
  Eagle Creek At Phalanx Station

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC095-173-141851-
/O.CON.KCLE.FL.W.0007.000000T0000Z-150314T2010Z/
/WTVO1.1.ER.150314T0112Z.150314T0400Z.150314T1410Z.NO/
651 AM EDT SAT MAR 14 2015

The flood warning continues for
  The Maumee River At Waterville.
* At  6:00 AM Saturday the stage was 10.9 feet. 
* Flood stage is 11.0 feet. 
* Minor flooding is forecast.
* Forecast...the river will remain nearly steady around 11 feet 
  this morning. The river will fall below flood stage by 
  this afternoon. Ice jams may be in the area which may make
  the river forecast unpredictable.
* At 12.0 feet...flooding begins in Side Cut Metropark.
* At 11.0 feet...A few riverside cabins in Waterville become 
  threatened. Lowland flooding occurs along with some water 
  inundation on River Road. 
* At 9.0 feet...Flooding occurs in lowland areas near the river.


&&

LAT...LON 4148 8376 4171 8348 4167 8345 4154 8371
      4145 8374                       

$$

OHC101-141851-
/O.CON.KCLE.FL.W.0008.000000T0000Z-000000T0000Z/
/PRGO1.1.ER.000000T0000Z.150314T1800Z.000000T0000Z.NO/
651 AM EDT SAT MAR 14 2015

The flood warning continues for
  The Scioto River Near Prospect.
* At  6:00 AM Saturday the stage was 9.2 feet. 
* Flood stage is 9.0 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the Scioto at Prospect will continue to slowly rise
  and crest near 10.4 feet this afternoon. The river will begin to
  slowly fall by this evening.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect. 
  Flooding occurs near Elm Street in northern parts of Prospect.
* At 9.0 feet...Water inundates low portions of Highway 203 north of 
  Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$

OHC075-169-141851-
/O.CON.KCLE.FL.W.0005.000000T0000Z-000000T0000Z/
/KILO1.1.ER.000000T0000Z.150314T1000Z.000000T0000Z.NO/
651 AM EDT SAT MAR 14 2015

The flood warning continues for
  The Killbuck Creek Near Killbuck.
* At  6:00 AM Saturday the stage was 15.9 feet. 
* Flood stage is 15.0 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will rise just above 16 feet this morning 
  and remain in flood near these levels into next week.
* At 16.0 feet...Low lying areas west of Water Street in the Village 
  of Killbuck are flooded. Flooded roads include County Road 621, 
  State Route 60 north, as well as local low lying roads. Holmes 
  county fairgrounds inundated.
* At 15.0 feet...Several low lying roads in Holmes County including 
  County Road 1, Township Road 91, and County Road 621 are flooded.

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$

OHC151-141851-
/O.EXT.KCLE.FL.W.0009.150314T1031Z-150314T2155Z/
/NHSO1.1.ER.150314T0925Z.150314T1200Z.150314T1555Z.NO/
651 AM EDT SAT MAR 14 2015

The flood warning continues for
  The Nimishillen Creek Near North Industry.
* until this afternoon.
* At  6:00 AM Saturday the stage was 9.2 feet. 
* Flood stage is 9.0 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the Nimishillen will crest around 9.6 feet this 
  morning and fall below flood stage this afternoon.
* At 10.5 feet...Low lying portions of Cheyenne Street, Southeast 
  Sparta Avenue, and Allenford Avenue threatened.
* At 9.5 feet...Flooding south of Canton from Ridge Avenue to 
  Allenford.
* At 8.0 feet...Creek out of banks. Threatening low lying roads 
  between North Industry and Howenstine.


&&

LAT...LON 4077 8139 4077 8134 4065 8132 4065 8138


$$

OHC155-141851-
/O.CON.KCLE.FL.W.0006.000000T0000Z-150316T0510Z/
/PHAO1.1.ER.150312T2309Z.150314T1900Z.150315T2310Z.UU/
651 AM EDT SAT MAR 14 2015

The flood warning continues for
  The Eagle Creek At Phalanx Station.
* At  6:00 AM Saturday the stage was 10.4 feet. 
* Flood stage is 9.5 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...Eagle Creek will begin to rise rise again this 
  morning and crest near 11.6 feet this evening. The river 
  will fall below flood stage Sunday evening.
* At 11.0 feet...Barclay Messerly Road and McConnell East Roads will 
  be flooded and impassable.
* At 9.5 feet...Barclay Messerly Road south of the Warren Airport in 
  Braceville floods. Other portions of Eagle Creek Road will be 
  threatened.

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Mar 13, 9:12 PM EDT, 27 minutes earlier.

Area forecast discussion, Mar 13, 9:12 PM EDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
912 PM EDT FRI MAR 13 2015

.SYNOPSIS...
A COLD FRONT WILL MOVE ACROSS THE AREA LATE TONIGHT AND SATURDAY
MORNING. HIGH PRESSURE WILL MOVE ACROSS THE REGION SUNDAY THROUGH
MONDAY AND THEN ANOTHER COLD FRONT WILL AFFECT THE AREA LATE
MONDAY. HIGH PRESSURE WILL BUILD IN BY WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
THE RUC AND HRRR CONTINUE TO SHOW THE TOL AREA STAYING OUT OF THE
RAIN SO WILL LOWER THE POP THERE SOME MORE...ESPECIALLY NW LUCAS CO.

BEST RAINFALL SO FAR SEEMS TO BE ABOUT A THIRD OF AN INCH. THE QPF
STILL SEEMS REASONABLE WITH THE LOWEST OVER NORTHWEST OHIO AND THE
HIGHEST MAINLY SOUTH OF ROUTE 30. AT THIS TIME IT LOOKS LIKE ANY
FLOODING WOULD BE MORE NUISANCE OVER THE SOUTH PART OF THE CWA AS
QPF THERE...EVEN THOUGH HEAVIER THAN IN THE NORTHERN COUNTIES...
SHOULD STILL STAY UNDER THAT NEEDED FOR MORE THAN NUISANCE HIGH
WATER PONDING.

CONTINUING THE FLOOD WATCH IN THE NORTH MAINLY FOR ICE JAM FLOODING.
THE RUNOFF FROM THE WARM RAIN EVEN THOUGH THE AMOUNTS WILL BE LIGHT
WILL KEEP THE ICE MOVING AND ICE JAMS WILL CONTINUE TO BE A PROBLEM.

THE FLOOD WATCH WILL STAY AS IS.

TEMPS ARE SETTLING INTO THE LOW TO MID 40S AND SHOULD STAY IN THAT
RANGE REST OF THE NIGHT. SOME FOG WILL BE PRESENT BUT NOT EXPECTING
ANY DENSE FOG.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY NIGHT/...
THE RAIN WILL DECREASE RAPIDLY FROM THE WEST SATURDAY MORNING AS
A COLD FRONT MOVES THROUGH. SOME OF THE MODELS TRY TO HANG UNTO TO
SOME SHOWERS AS THE COLDER AIR COMES IN.

FOR SATURDAY NIGHT AND SUNDAY MORNING THE BEST CHANCE WILL BE OVER
NE OH AND NW PA WITH THE LAKE AND 850 MB TEMPERATURE DIFFERENCE
GETTING DOWN TO 8 DEGREES AND A SHORT WAVE MOVING THROUGH.

FOR SUNDAY AFTERNOON THROUGH MONDAY HIGH PRESSURE WILL MOVE ACROSS
THE REGION. ANOTHER FRONTAL SYSTEM WILL BE APPROACHING FOR MONDAY
NIGHT WENT WITH CHANCE POPS.

THE TEMPERATURE FORECAST IS TOUGH. WENT TOWARD THE COOLER GUIDANCE
FOR SATURDAY BECAUSE OF THE COLD ADVECTION BEHIND THE FRONT. THE
CLOUDS COULD DECREASE ENOUGH THAT WE COULD GET A LITTLE SUN AND THAT
COULD HELP TEMPERATURES RISE A LITTLE.

THE ECMWF IS VERY WARM FOR MONDAY. IT SEEMS TOO WARM VERSUS THE
OTHER MODELS. WENT CLOSER TO WPC GUIDANCE.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
THE LONG TERM PERIOD WILL BE QUIET AND MAINLY DRY.  THE ONLY PRECIP
CHANCES WILL OCCUR VERY EARLY AND VERY LATE IN THE PERIOD.  ON
TUESDAY...THERE COULD BE SOME LINGERING RAIN OR SNOW SHOWERS OVER
FAR NE OH AND NW PA.  THESE SHOULD WRAP UP DURING THE MORNING AS
HIGH PRESSURE BUILDS IN FROM THE NW.  THE HIGH WILL EVENTUALLY MOVE
OVER THE LOCAL AREA ON WEDNESDAY ALLOWING SLIGHTLY WARMER AIR TO
BEGIN TO RETURN.  A STORM SYSTEM WILL EVENTUALLY APPROACH FROM THE
SW ON FRIDAY.  THE MODELS CONTINUE TO HAVE TIMING DIFFERENCES BUT
MUCH OF THE AREA COULD SEE SOME LIGHT PRECIP BY 00Z SATURDAY.  WILL
GO WITH SMALL CHANCES FOR NOW.  TEMPERATURES WILL REMAIN BELOW
NORMAL THE ENTIRE PERIOD.  THE WARMEST DAY WILL LIKELY BE THURSDAY
WITH HIGHS MAINLY IN THE UPPER 40S.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
RAIN WILL CONTINUE TO SPREAD ACROSS THE REGION THROUGH THE NIGHT.
LIGHTEST RAINFALL WILL LIKELY BE IN THE VICINITY OF TOLEDO.
OTHERWISE IF CEILINGS ARE NOT ALREADY AT IFR LEVELS THEY WILL DIP
TO IT THROUGH NIGHT. RAIN WILL END FROM WEST TO EAST THROUGH THE
DAY BUT WILL NEED END ACROSS THE EAST UNTIL MID AFTERNOON AT THE
EARLIEST. CEILINGS SHOULD BEGIN TO RISE A COUPLE HOURS AFTER THE
COLD FRONT PASSES WITH MVFR CONDITIONS ANTICIPATED.

.OUTLOOK...NON VFR MAY LINGER ACROSS EXTREME NE OH/NW PA SUNDAY.
NON VFR POSSIBLE LATE MONDAY NIGHT INTO TUESDAY WITH THE NEXT COLD
FRONT.

&&

.MARINE...
A COLD FRONT WILL CROSS THE LAKE SATURDAY MORNING.  SOUTHERLY FLOW
WILL BECOME WEST TO NORTHWEST BEHIND THE FRONT.  NORTHWEST FLOW WILL
THEN CONTINUE THE REMAINDER OF THE WEEKEND. A RIDGE WILL CROSS THE
LAKE SUNDAY NIGHT FLIPPING THE FLOW BACK TO THE SOUTH.  ANOTHER COLD
FRONT WILL CROSS THE LAKE MONDAY NIGHT.  THIS WILL ALLOW A STRONGER
AREA OF HIGH PRESSURE TO BUILD BACK IN FOR THE MIDDLE OF THE WEEK.
SPEEDS MOST IF NOT THE ENTIRE PERIOD WILL BE UNDER 15 KNOTS.

&&

.HYDROLOGY...
EVEN THOUGH THE RAIN WILL BE ON THE LIGHT SIDE IN THE WATCH AREA
THE COMBINATION OF CONTINUED SNOW MELT AND RUNOFF WILL HELP MOVE
ICE IN THE RIVERS AND THIS MAY CAUSE SOME ICE JAMS. EXPECTED
RAINFALL TODAY INTO SATURDAY IN THE WATCH AREA WILL MAINLY BE A
QUARTER OF AN INCH OR LESS. AREAS MOST VULNERABLE WILL BE ALONG
RIVERS THAT FLOW INTO LAKE ERIE...WHICH ALSO REMAIN MOSTLY ICE
COVERED. AS OF LATE THIS MORNING THE ROCKY RIVER IN CUYAHOGA COUNTY
WAS FREE OF ICE.

DID NOT EXPAND THE FLOOD WATCH INTO THE AREAS SOUTH OF ROUTE 30 AS
MAINLY NUISANCE FLOODING IS EXPECTED EVEN THOUGH RAINFALL IS
EXPECTED TO RANGE FROM A QUARTER TO NEARLY AN INCH.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR OHZ003-006>014-
     018>023-033-089.
PA...FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR PAZ001>003.
MARINE...NONE.

&&

SYNOPSIS...KIELTYKA
NEAR TERM...KIELTYKA/ADAMS
SHORT TERM...KIELTYKA
LONG TERM...KUBINA
AVIATION...MULLEN
MARINE...KUBINA
HYDROLOGY...KIELTYKA/ADAMS
Hazardous weather outlook, Mar 13, 3:49 PM EDT, 5 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
349 PM EDT FRI MAR 13 2015

OHZ003-006>014-018>023-033-089-PAZ001>003-142000-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
MAHONING-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
349 PM EDT FRI MAR 13 2015

...FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

SOME ICE JAM FLOODING IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

THROUGH THE WEEKEND THERE WILL BE A HEIGHTENED RISK FOR ICE JAMS
BECAUSE OF CONTINUED SNOW MELT AND RUNOFF FROM THE RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ017-027>032-036>038-047-142000-
HANCOCK-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW-
HOLMES-KNOX-
349 PM EDT FRI MAR 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

RAIN WILL OCCUR OVERNIGHT AND DECREASE RAPIDLY SATURDAY. RAINFALL
AMOUNTS OF THREE QUARTERS OF AN INCH WITH LOCALLY HIGHER AMOUNTS
ARE POSSIBLE. THE RAINFALL WILL COMBINE WITH RECENT SNOW MELT TO
LEAD TO RISES ON AREA RIVERS. SINCE THE GROUND IS SATURATED AND
FROZEN...MUCH OF THE RAIN WILL RUNOFF INTO RIVERS...STREAMS AND
CREEKS. RIVER LEVELS WILL BE RUNNING AT HIGH CAPACITY AND SOME
FLOODING MAY BE POSSIBLE. PONDING OF WATER CAN BE EXPECTED WITH
LOCALIZED FLOODING OF DITCHES OR POOR DRAINAGE AREAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

RIVERS AND CREEKS WILL BE RUNNING AT HIGH CAPACITY THROUGH THE
WEEKEND AND SOME FLOODING MAY BE POSSIBLE. PONDING OF WATER CAN
ALSO BE EXPECTED WITH LOCALIZED FLOODING OF DITCHES OR POOR
DRAINAGE AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-142000-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
349 PM EDT FRI MAR 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 10:23 PM EDTRiver Flood WarningCLEMarion7 days
Mar 14, 12:41 AM EDTRiver Flood WarningCLEStark30 hr
Mar 14, 3:39 AM EDTFlash Flood WarningCLEErie, Lorain8 hr
Mar 14, 6:56 AM EDTAreal Flood WarningCLELake12 hr
Mar 14, 9:54 AM EDTAreal Flood AdvisoryCLELorain24 hr
Mar 14, 9:55 AM EDTRiver Flood WarningCLETrumbull44 hr
Mar 14, 11:03 AM EDTRiver Flood WarningCLESeneca27 hr
Mar 14, 11:16 AM EDTAreal Flood WarningCLEErie, Lorain24 hr
Mar 14, 11:27 AM EDTRiver Flood WarningCLEMarion36 hr
Mar 14, 12:08 PM EDTRiver Flood WarningCLECuyahoga22 hr
Mar 14, 12:56 PM EDTAreal Flood WarningCLELucas, Wood24 hr
Mar 14, 2:31 PM EDTRiver Flood WarningCLEHancock16 hr
Mar 14, 3:04 PM EDTAreal Flood AdvisoryCLESandusky24 hr
Mar 14, 3:07 PM EDTAreal Flood AdvisoryCLEErie24 hr
Mar 14, 6:50 PM EDTAreal Flood AdvisoryCLESandusky24 hr

Nearby

River Flood Warnings in Ohio, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.